MathSciNet Relay Station
MathSciNet bibliographic data
MR2473762 11B13 (11B75)
Konyagin, S. V. On Freiman's theorem in finite fields. (Russian) Mat. Zametki 84 (2008), no. 3, 472--474; translation in Math. Notes 84 (2008), no. 3-4, 435–438
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement